# SDR 2004FA0000419

- Difficulty date: April 6, 2004
- Submitted: May 27, 2004
- Operation: General aviation
- Engine: Cont GTSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655474
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIRCRAFT HAS FOUND NUMEROUS CYLINDERS WITH LOW HOURS CRACKED IN AN AREA EXTENDING FROM FUEL INJECTOR BOSS AREA TO THE SPARK PLUG HOLE.  IN THIS AREA IS A MACHINED AREA WITHOUT SUFFICIENT RADIUS.  SUGGEST RADIUS OF THIS AREA TO PREVENT CRACKING.
